Helle, Gard Olav; Rognes, John

Boardman's Whole-Plane Obstruction Group for Cartan-Eilenberg Systems

Doc. Math. 24, 1855-1878 (2019)
DOI: 10.25537/dm.2019v24.1855-1878
Communicated by Mike Hill

Summary

Each extended Cartan-Eilenberg system \((H, \partial)\) gives rise to two exact couples and one spectral sequence. We show that the canonical colim-lim interchange morphism associated to \(H\) is a surjection, and that its kernel is isomorphic to Boardman's whole-plane obstruction group \(W\), for each of the two exact couples.

Mathematics Subject Classification

55T, 18G40

Keywords/Phrases

spectral sequences, Cartan-Eilenberg systems, exact couples, convergence

References

  • 1. Scholze, Peter; Morrow, Matthew; Bhatt, Bhargav, Integral \(p\)-adic Hodge theory, Publ. Math. Inst. Hautes Études Sci., 128, 219-397 (2018); DOI 10.1007/s10240-019-00102-z; zbl 07018374; MR3905467; arxiv 1602.03148.
  • 2. Scholze, Peter; Morrow, Matthew; Bhatt, Bhargav, Topological Hochschild homology and integral \(p\)-adic Hodge theory, Publ. Math. Inst. Hautes Études Sci., 129, 199-310 (2019); DOI 10.1007/s10240-019-00106-9; zbl 07059677; MR3949030; arxiv 1802.03261.
  • 3. Boardman, J. Michael, Conditionally convergent spectral sequences, Homotopy invariant algebraic structures, Baltimore, MD, 1998; zbl 0947.55020; MR1718076.
  • 4. Madsen, I.; Bökstedt, M., Topological cyclic homology of the integers, \(K\)-theory (Strasbourg, 1992); zbl 0816.19001; MR1317117.
  • 5. Madsen, I.; Bökstedt, M., Algebraic \(K\)-theory of local number fields: the unramified case. In: Ann. of Math. Stud., 138, Princeton Univ. Press, Princeton, NJ, Prospects in topology, Princeton, NJ, 1994; zbl 0924.19001; MR1368652.
  • 6. Eilenberg, Samuel; Cartan, Henri, Homological algebra, xv+390 pp. (1956), Princeton University Press, Princeton, N. J; zbl 0075.24305; MR0077480.
  • 7. May, J. P.; Greenlees, J. P. C., Generalized Tate cohomology, Mem. Amer. Math. Soc., 113, 543, viii+178 pp. (1995); DOI 10.1090/memo/0543; zbl 0876.55003; MR1230773.
  • 8. Madsen, Ib; Hesselholt, Lars, The \(S^1\)-Tate spectrum for \(J\), Bol. Soc. Mat. Mexicana (2), 37, 1-2, 215-240 (1992); zbl 0851.55013; MR1317575.
  • 9. Hesselholt, Lars, Topological Hochschild homology and the Hasse-Weil zeta function. In: Contemp. Math., 708, Amer. Math. Soc., Providence, RI, An alpine bouquet of algebraic topology; DOI 10.1090/conm/708/14264; zbl 1402.19002; MR3807755.
  • 10. Koszul, Jean-Louis, Sur les opérateurs de dérivation dans un anneau, C. R. Acad. Sci. Paris, 225, 217-219 (1947); zbl 0029.07801; MR0022345.
  • 11. Leray, Jean, Structure de l'anneau d'homologie d'une représentation, C. R. Acad. Sci. Paris, 222, 1419-1422 (1946); zbl 0060.40802; MR0016665.
  • 12. Lurie, Jacob, Higher Algebra.
  • 13. Mac Lane, Saunders, Categories for the working mathematician, Graduate Texts in Mathematics, 5, xii+314 pp. (1998), Springer-Verlag, New York; zbl 0906.18001; MR1712872.
  • 14. Massey, W. S., Exact couples in algebraic topology. I, II, Ann. of Math. (2), 56, 363-396 (1952); DOI 10.2307/1969805; zbl 0049.24002; MR0052770.
  • 15. Neeman, Amnon, A counterexample to a 1961 ``theorem'' in homological algebra, Invent. Math., 148, 2, 397-420 (2002); DOI 10.1007/s002220100197; zbl 1025.18007; MR1906154.
  • 16. Scholze, Peter; Nikolaus, Thomas, On topological cyclic homology, Acta Math., 221, 2, 203-409 (2018); DOI 10.4310/ACTA.2018.v221.n2.a1; zbl 07009201; MR3904731; arxiv 1707.01799.
  • 17. Rognes, John, Trace maps from the algebraic \(K\)-theory of the integers (after Marcel Bökstedt), J. Pure Appl. Algebra, 125, 1-3, 277-286 (1998); DOI 10.1016/S0022-4049(96)00119-3; zbl 0893.19001; MR1600028.
  • 18. Rognes, John, Topological cyclic homology of the integers at two, J. Pure Appl. Algebra, 134, 3, 219-286 (1999); DOI 10.1016/S0022-4049(97)00155-2; zbl 0929.19003; MR1663390.
  • 19. Roos, Jan-Erik, Sur les foncteurs dérivés de \(\underleftarrow\lim \). Applications, C. R. Acad. Sci. Paris, 252, 3702-3704 (1961); zbl 0102.02501; MR0132091.
  • 20. Roos, Jan-Erik, Derived functors of inverse limits revisited, J. London Math. Soc. (2), 73, 1, 65-83 (2006); MR2197371.

Affiliation

Helle, Gard Olav
Department of Mathematics, University of Oslo, Norway
Rognes, John
Department of Mathematics, University of Oslo, Norway

Downloads